MathSciNet Relay Station
MathSciNet bibliographic data
MR1145593 58F10 (58F25)
Gutkin, Eugene; Simányi, Nándor Dual polygonal billiards and necklace dynamics. Comm. Math. Phys. 143 (1992), no. 3, 431–449.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement